Open Access
Translator Disclaimer
2015 A guide to Carleson's theorem
Ciprian Demeter
Rocky Mountain J. Math. 45(1): 169-212 (2015). DOI: 10.1216/RMJ-2015-45-1-169

Abstract

This paper is meant to be a gentle introduction to Carleson's theorem on pointwise convergence of Fourier series.

Citation

Download Citation

Ciprian Demeter. "A guide to Carleson's theorem." Rocky Mountain J. Math. 45 (1) 169 - 212, 2015. https://doi.org/10.1216/RMJ-2015-45-1-169

Information

Published: 2015
First available in Project Euclid: 7 April 2015

zbMATH: 06427929
MathSciNet: MR3334208
Digital Object Identifier: 10.1216/RMJ-2015-45-1-169

Subjects:
Primary: 42A20
Secondary: 42A45

Keywords: Carleson's theorem , Fourier series , singular integrals

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.45 • No. 1 • 2015
Back to Top